# SDR SWAA2022072224838

- Difficulty date: July 1, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING 2022-384731 / [01] REPLACED CORRUGATED PLATE AND FASTENER LOCATED ON TRAILING EDGE ORSS 261 AT LT WING IAW B737-700 SRN 51-40-02 AND DRAWING 114A2714 REV A:;[02] REPLACED CORRUGATED PLATE AND FASTENER LOCATED ON TRAILING EDGE ORSS 261 AT LT WING IAW B737-700 SRN 51-40-02 AND DRAWING 114A2714 REV A:
